# SDR N6WA2014121503

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,890 hours, 22,023 cycles
- System (JASC): 2561 · Life Jacket
- Part: Holder
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST HOLDER AT SEAT 5C HANGING LOOSE.  SECURED LIFE VEST UNDER SEAT 5C IAW AMM 25-61-03.  ALL OPERATIONS CHECKED GOOD.
